# SDR DXTA2012112605192

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 9,898 hours, 7,775 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 2017
- Condition: Inoperative
- Location: Nlg Uplock
- Part time: 9,898 hours, 7,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED. HYD PRESSURE ANNUNCIATOR CAME AND STAB MISCOMPARE ANNUNCIATOR. ADVISED  TO SELECT GEAR DOWN AND RETURN TO DEPARTURE.  RECEIVED NORMAL INDICATIONS AND RETURNED TO DEPARTURE.  R & R THE NOSE GEAR UPLOCK ACTUATOR IAW MM 32-30-05. OPS & LEAK CHECKED GOOD.
